Alert archive / Texas / Small Craft Advisories in 2021
Small Craft Advisory 74, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this small craft advisory at Nov 21, 2021, 3:18 AM CST. It took effect at Nov 22, 2021, 1:00 AM CST. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Nov 21, 2021, 3:18 AM CST (09:18 UTC)
- In effect from
- Nov 22, 2021, 1:00 AM CST
- Expired
- Nov 22, 2021, 3:00 PM CST
- In force
- 14 hr
- Issued by
- NWS Corpus Christi, TX
The text
As transmitted.
619 WHUS74 KCRP 210918 MWWCRP URGENT - MARINE WEATHER MESSAGE National Weather Service Corpus Christi TX 318 AM CST Sun Nov 21 2021 GMZ250-255-270-275-211730- /O.NEW.KCRP.SC.Y.0074.211122T0700Z-211122T1900Z/ Coastal waters from Baffin Bay to Port Aransas out 20 NM- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 318 AM CST Sun Nov 21 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 1 PM CST MONDAY... * WHAT...North winds 15 to 25 knots with gusts up to 30 knots expected. * WHERE...Coastal waters from Baffin Bay to Port Aransas out 20 NM, Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM, Waters from Baffin Bay to Port Aransas from 20 to 60 NM and Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM. * WHEN...From 1 AM to 1 PM CST Monday. * IMPACTS...Strong to very strong winds and/or increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ230-235-211730- /O.NEW.KCRP.SC.Y.0074.211122T0800Z-211122T1600Z/ Bays and Waterways from Baffin Bay to Port Aransas- Bays and Waterways from Port Aransas to Port O'Connor- 318 AM CST Sun Nov 21 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM TO 10 AM CST MONDAY... * WHAT...North winds 15 to 20 knots with gusts up to 30 knots and choppy waters expected. * WHERE...Bays and Waterways from Baffin Bay to Port Aransas and Bays and Waterways from Port Aransas to Port O'Connor. * WHEN...From 2 AM to 10 AM CST Monday. * IMPACTS...Strong to very strong winds and/or increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
7 follow-up statements
968 WHUS74 KCRP 211511 MWWCRP URGENT - MARINE WEATHER MESSAGE National Weather Service Corpus Christi TX 911 AM CST Sun Nov 21 2021 GMZ230-235-220000- /O.EXT.KCRP.SC.Y.0074.211122T0700Z-211122T1600Z/ Bays and Waterways from Baffin Bay to Port Aransas- Bays and Waterways from Port Aransas to Port O'Connor- 911 AM CST Sun Nov 21 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 AM TO 10 AM CST MONDAY... * WHAT...North winds around 20 knots with gusts up to 30 knots and choppy waters expected. * WHERE...Bays and Waterways from Baffin Bay to Port Aransas and Bays and Waterways from Port Aransas to Port O'Connor. * WHEN...From 1 AM to 10 AM CST Monday. * IMPACTS...Strong to very strong winds and/or increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ250-255-270-275-220000- /O.CON.KCRP.SC.Y.0074.211122T0700Z-211122T1900Z/ Coastal waters from Baffin Bay to Port Aransas out 20 NM- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 911 AM CST Sun Nov 21 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 1 PM CST MONDAY... * WHAT...North winds 20 to 25 knots with gusts up to 30 knots expected. * WHERE...Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM, Waters from Baffin Bay to Port Aransas from 20 to 60 NM, Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM and Coastal waters from Baffin Bay to Port Aransas out 20 NM. * WHEN...From 1 AM to 1 PM CST Monday. * IMPACTS...Strong to very strong winds and/or increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
115 WHUS74 KCRP 212146 MWWCRP URGENT - MARINE WEATHER MESSAGE National Weather Service Corpus Christi TX 346 PM CST Sun Nov 21 2021 GMZ250-255-270-275-220700- /O.CON.KCRP.SC.Y.0074.211122T0700Z-211122T1900Z/ Coastal waters from Baffin Bay to Port Aransas out 20 NM- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 346 PM CST Sun Nov 21 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 1 PM CST MONDAY... * WHAT...North winds 20 to 25 knots with gusts up to 30 knots expected. * WHERE...Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM, Waters from Baffin Bay to Port Aransas from 20 to 60 NM, Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM and Coastal waters from Baffin Bay to Port Aransas out 20 NM. * WHEN...From 1 AM to 1 PM CST Monday. * IMPACTS...Strong to very strong winds and/or increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ230-235-220700- /O.CON.KCRP.SC.Y.0074.211122T0700Z-211122T1600Z/ Bays and Waterways from Baffin Bay to Port Aransas- Bays and Waterways from Port Aransas to Port O'Connor- 346 PM CST Sun Nov 21 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 10 AM CST MONDAY... * WHAT...North winds around 20 knots with gusts up to 30 knots and choppy waters expected. * WHERE...Bays and Waterways from Baffin Bay to Port Aransas and Bays and Waterways from Port Aransas to Port O'Connor. * WHEN...From 1 AM to 10 AM CST Monday. * IMPACTS...Strong to very strong winds and/or increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
015 WHUS74 KCRP 220455 MWWCRP URGENT - MARINE WEATHER MESSAGE National Weather Service Corpus Christi TX 1055 PM CST Sun Nov 21 2021 GMZ250-255-270-275-221300- /O.CON.KCRP.SC.Y.0074.211122T0700Z-211122T1900Z/ Coastal waters from Baffin Bay to Port Aransas out 20 NM- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 1055 PM CST Sun Nov 21 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CST MONDAY... * WHAT...North winds 20 to 25 knots with gusts up to 30 knots expected. * WHERE...Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM, Waters from Baffin Bay to Port Aransas from 20 to 60 NM, Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM and Coastal waters from Baffin Bay to Port Aransas out 20 NM. * WHEN...From 1 AM to 1 PM CST Monday. * IMPACTS...Strong to very strong winds and/or increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ230-235-221300- /O.CON.KCRP.SC.Y.0074.211122T0700Z-211122T1600Z/ Bays and Waterways from Baffin Bay to Port Aransas- Bays and Waterways from Port Aransas to Port O'Connor- 1055 PM CST Sun Nov 21 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST MONDAY... * WHAT...North winds around 20 knots with gusts up to 30 knots and choppy waters expected. * WHERE...Bays and Waterways from Baffin Bay to Port Aransas and Bays and Waterways from Port Aransas to Port O'Connor. * WHEN...From 1 AM to 10 AM CST Monday. * IMPACTS...Strong to very strong winds and/or increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ 87
456 WHUS74 KCRP 221023 MWWCRP URGENT - MARINE WEATHER MESSAGE National Weather Service Corpus Christi TX 423 AM CST Mon Nov 22 2021 GMZ250-255-270-275-221830- /O.CON.KCRP.SC.Y.0074.000000T0000Z-211122T1900Z/ Coastal waters from Baffin Bay to Port Aransas out 20 NM- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 423 AM CST Mon Nov 22 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CST THIS AFTERNOON... * WHAT...North winds 20 to 25 knots with gusts up to 30 knots. * WHERE...Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM, Waters from Baffin Bay to Port Aransas from 20 to 60 NM, Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM and Coastal waters from Baffin Bay to Port Aransas out 20 NM. * WHEN...Until 1 PM CST this afternoon. * IMPACTS...Strong to very strong winds and/or increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ230-235-221600- /O.CON.KCRP.SC.Y.0074.000000T0000Z-211122T1600Z/ Bays and Waterways from Baffin Bay to Port Aransas- Bays and Waterways from Port Aransas to Port O'Connor- 423 AM CST Mon Nov 22 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING... * WHAT...North winds around 20 knots with gusts up to 30 knots and choppy waters expected. * WHERE...Bays and Waterways from Baffin Bay to Port Aransas and Bays and Waterways from Port Aransas to Port O'Connor. * WHEN...Until 10 AM CST this morning. * IMPACTS...Strong to very strong winds and/or increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ JCP
595 WHUS74 KCRP 221602 MWWCRP URGENT - MARINE WEATHER MESSAGE National Weather Service Corpus Christi TX 1002 AM CST Mon Nov 22 2021 GMZ230-235-221715- /O.EXP.KCRP.SC.Y.0074.000000T0000Z-211122T1600Z/ Bays and Waterways from Baffin Bay to Port Aransas- Bays and Waterways from Port Aransas to Port O'Connor- 1002 AM CST Mon Nov 22 2021 ...SMALL CRAFT ADVISORY HAS EXPIRED... Winds have decreased to below advisory levels, therefore the Small Craft Advisory has been allowed to expire. Moderate offshore flow will continue through the afternoon. $$ GMZ250-255-270-275-221900- /O.CON.KCRP.SC.Y.0074.000000T0000Z-211122T1900Z/ Coastal waters from Baffin Bay to Port Aransas out 20 NM- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 1002 AM CST Mon Nov 22 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CST THIS AFTERNOON... * WHAT...North winds 20 to 25 knots with gusts up to 30 knots. * WHERE...Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM, Waters from Baffin Bay to Port Aransas from 20 to 60 NM, Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM and Coastal waters from Baffin Bay to Port Aransas out 20 NM. * WHEN...Until 1 PM CST this afternoon. * IMPACTS...Strong to very strong winds and/or increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ TC
071 WHUS74 KCRP 221837 MWWCRP URGENT - MARINE WEATHER MESSAGE National Weather Service Corpus Christi TX 1237 PM CST Mon Nov 22 2021 GMZ250-255-270-275-222100- /O.EXT.KCRP.SC.Y.0074.000000T0000Z-211122T2100Z/ Coastal waters from Baffin Bay to Port Aransas out 20 NM- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 1237 PM CST Mon Nov 22 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... * WHAT...North winds 20 to 25 knots with gusts up to 30 knots. * WHERE...Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM, Waters from Baffin Bay to Port Aransas from 20 to 60 NM, Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM and Coastal waters from Baffin Bay to Port Aransas out 20 NM. * WHEN...Until 3 PM CST this afternoon. * IMPACTS...Strong to very strong winds and/or increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ TC
273 WHUS74 KCRP 222056 MWWCRP URGENT - MARINE WEATHER MESSAGE National Weather Service Corpus Christi TX 256 PM CST Mon Nov 22 2021 GMZ250-255-270-275-222200- /O.EXP.KCRP.SC.Y.0074.000000T0000Z-211122T2100Z/ Coastal waters from Baffin Bay to Port Aransas out 20 NM- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 256 PM CST Mon Nov 22 2021 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 PM CST THIS AFTERNOON... Winds have fallen below advisory criteria. However, winds will remain 15 to 20 knots out of the north-northeast through the afternoon. Small craft should exercise caution over the next few hours. $$ TC
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this small craft advisory went out at Nov 20, 10:56 PM CST, 4 hours 22 minutes earlier.
Area forecast discussion, Nov 20, 10:56 PM CST, 4 hours 22 minutes before
Area Forecast Discussion National Weather Service Corpus Christi TX 1056 PM CST Sat Nov 20 2021 .DISCUSSION... Adjusted to increase temperatures owing to current/expected dew points. Anticipate patchy/areas of fog to develop generally 10-13z Sunday when considering SREF probabilities. Caveat, NAM soundings suggest a scenario whereby clouds, rather than fog, predominates. Made adjustments to the weather grids to forecast patchy fog over much of South Texas, along with areas of fog generally west of U.S. 77 and east of State Road 16, during the 06-14z Sunday period. Added isolated showers to portions of the Coastal Plains 12-18z Sunday, given sufficient moisture (normal PWAT values per the NAM), and possible weak coastal trough development (ECMWF/GFS deterministic runs). && .AVIATION... A transition to predominate MVFR ceilings/visibilities are expected tonight through early Sunday morning. Over portions of the interior Coastal Plains and Brush Country, continue to expect IFR ceilings/visibilities (and possibly LIFR) at times mainly 10-13z Sunday. Continue to expect predominate MVFR ceilings from mid morning to early afternoon Sunday, along with isolated showers near the coast, followed by VFR. Brief MVFR conditions may occur near isolated/scattered showers and thunderstorms over the Coastal Plains mid/late Sunday afternoon. A cold front is expected to move across South Texas Sunday evening and trigger scattered showers/thunderstorms, along with MVFR/IFR (and brief LIFR) conditions. Generally weak south or variable wind tonight/early Sunday morning, increasing to weak to moderate south wind during the late morning/early afternoon, before decreasing during the mid/late afternoon as a cold front approaches South Texas. A shift to moderate north wind expected across South Texas 00-06z Monday. && .PREV DISCUSSION... /Issued 611 PM CST Sat Nov 20 2021/ AVIATION... Expect a transition from predominate VFR this evening/early tonight to a mixture of MVFR and VFR ceilings/visibilities late tonight through early Sunday morning. Over portions of the interior Coastal Plains and Brush Country, anticipate IFR/LIFR ceilings/visibilities at times generally 10-13z Sunday. Predominate MVFR ceilings expected from mid morning to early afternoon Sunday, followed by VFR during the late afternoon. However, brief MVFR conditions may occur near isolated/scattered showers and thunderstorms over the Coastal Plains mid/late Sunday afternoon. Generally weak south or variable wind tonight/early Sunday morning, increasing to weak to moderate south wind during the late morning/early afternoon, before decreasing during the mid/late afternoon as a cold front approaches South Texas. PREV DISCUSSION... /Issued 303 PM CST Sat Nov 20 2021/ SHORT TERM (Tonight through Sunday Night)... Mid level moisture through the area has kept partly to mostly cloudy skies across much of the region today. Despite the clouds, temperatures have warmed into the mid and upper 70s for most of the area with a few locations into the lower 80s on warm southerly winds. Dpts back into the mid 60s for about the eastern 2/3 of the area and light winds will lead to an increased fog potential tonight. Have patchy to areas of fog for the inland coastal bend into the brush country. Low temperatures will be much warmer than last night, falling only into the 60s as a result of the increased moisture. Most of Sunday will be dry across the region but an approaching mid-level shortwave/surface cold front will increase the potential for showers late in the day in the east...spreading to the remainder of the area overnight. With increased PWAT air riding ahead of the front have high end chance PoPs across much of the area for Sunday night. Instability will be limited, but could see a few thunderstorms as well as the showers. High temperatures tomorrow will be well above normal for much of the area, into the 80s...maybe mid 80s for some inland locations. Should drop a few degrees cooler Sunday night with the frontal passage, back into the 50s for much of the area. LONG TERM (Monday through Saturday)... We kick off the long term with a cold front situated to our south as an upper level trough pulls off towards the northeast. We may see some lingering showers in the wake of the front Monday morning but rain chances will wane by mid day as drier air arrives. North- northeasterly flow on Monday will shift around to the east-southeast as we head into Tuesday as the surface high slides across the southeast while mid level ridging settles in overhead. Onshore flow will persist through the week leading to warmer temperatures and a gradual moistening of the atmosphere. Meanwhile, an upper level trough will dig towards the Baja coast by the middle of the week. The GFS/ECWMF remain consistent with cutting off the upper low and meandering it along the Western Mexican coast through the end of the work week. The CMC stretches the trough axis towards the Baja coast and slowly moves east through the end of the work week. An associated cold front will arrive across South Texas on Thanksgiving. Models are fairly close in regards to timing with the front across our northern counties by mid-day Thursday and offshore during the early evening hours. Moisture looks to ramp up ahead of this feature with PWATs surging to 1.8-2". Showers and thunderstorms are expected across the region Thursday and Friday. Locally heavy rainfall is possible at times as model soundings hint at a warm cloud depth around 12kft and long, skinny CAPE. The H85 front will push offshore Friday morning, wiping out any remaining instability across the region. Despite the front moving through, moisture will remain above normal for this time of year. This will allow for us to hang onto rain chances through the weekend with forcing provided by H5 impulses sent our way from the cutoff low lingering to our west. Towards the end of the weekend, a coastal trough will set up across the Western Gulf which would increase rain chances across our coastal counties. A nice cool down looks to be in store heading into next weekend with highs struggling to reach the mid 60s. MARINE... Weak to moderate onshore flow will continue through Sunday ahead of an approaching cold front. Moderate to strong offshore flow will develop in the wake of the front from Sunday night through Monday evening, decreasing to moderate levels Monday night. Small craft advisories will be likely by Sunday night. Onshore flow will return throughout the day Tuesday and will steadily increase through the middle of the week. By Tuesday night, onshore flow will reach moderate to occasionally strong levels ahead of an approaching cold front. Showers and thunderstorms will be possible late Wednesday through the end of the work week. In the wake of the front, north-northeast winds will increase with Small Craft Advisory conditions possible at times through Friday evening. && .PRELIMINARY POINT TEMPS/POPS... Corpus Christi 67 82 58 70 51 / 0 20 60 10 0 Victoria 64 82 54 69 44 / 0 30 40 0 0 Laredo 64 84 60 71 50 / 0 10 60 10 0 Alice 63 84 56 70 47 / 0 20 60 10 0 Rockport 67 82 58 71 55 / 10 30 60 10 0 Cotulla 63 85 57 72 46 / 0 20 40 0 0 Kingsville 65 84 57 70 48 / 0 20 60 10 0 Navy Corpus 72 79 61 70 61 / 10 30 60 10 0 && .CRP WATCHES/WARNINGS/ADVISORIES... TX...None. GM...None. && WC/87...AVIATION
Hazardous weather outlook, Nov 20, 5:26 AM CST, 21 hours 52 minutes before
Hazardous Weather Outlook National Weather Service Corpus Christi TX 526 AM CST Sat Nov 20 2021 TXZ229>234-239>247-342>347-442-443-447-211130- La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval- Jim Wells-Inland Kleberg-Inland Nueces-Inland San Patricio- Coastal Aransas-Inland Refugio-Inland Calhoun-Coastal Kleberg- Coastal Nueces-Coastal San Patricio-Aransas Islands- Coastal Refugio-Coastal Calhoun-Kleberg Islands-Nueces Islands- Calhoun Islands- 526 AM CST Sat Nov 20 2021 This hazardous weather outlook is for South Texas. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday A few thunderstorms may be possible overnight Sunday into Monday morning. Scattered thunderstorms will be possible Thursday through Friday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. GMZ230-235-250-255-270-275-211130- Bays and Waterways from Baffin Bay to Port Aransas- Bays and Waterways from Port Aransas to Port O'Connor- Coastal waters from Baffin Bay to Port Aransas out 20 NM- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 526 AM CST Sat Nov 20 2021 This hazardous weather outlook is for the Middle Texas Coastal Waters. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday A few thunderstorms may be possible overnight Sunday into Monday. A Small Craft Advisory may be possible behind the front Monday afternoon, then again Thursday through Friday with small craft exercise caution filling the gaps. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 21, 4:00 AM CST | Dense Fog Advisory | CRP | Aransas, Bee, Calhoun, Goliad, Jim Wells, Kleberg and 4 more | 5 hr |
Nearby
Small Craft Advisories in Texas, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.